# SDR 2001UALA01326

- Difficulty date: July 7, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 29,016 hours, 21,591 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CORRODED AT BS 294, RBL 35 RBL 38.  REPAIRED T-CAP.  MAJOR REPAIR ACCOMPLISHED.
